# SDR FDEA201404290887

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 90,370 hours, 37,483 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR RED LIGHT STAYED ON AFTER RETRACTION.  COMPLIED WITH QRH & LIGHT WENT OUT ON SECOND TRY.  TROUBLE SHOT IAW FIM 32-30-01.  INSPECTED LT MLG HYD COMPONENTS & FOUND NO LEAKS OR OTHER DISCREPANCIES.  PERFORMED BITE CHECK OF PSEU & FOUND NO CURRENT FAULTS & NO FAULT HISTORY.  PSEU BITE CHECKS GOOD IAW AMM 31-71-01-2.  INSPECTED UPLOCK SENSOR & WIRING & FOUND ALL INTACT & SECURE.  LT MLG UPLOCK SENSOR OPERATIONS CHECKED GOOD IAW FIM 32-60-06.  ACFT OK FOR SERVICE.
